# SDR DALA2018070604414

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT OUT OF LIMITS ON LOWER SKIN AT LT INBOARD AFT FLAP LT WING. LOWER SKIN AT LT INBOARD AFT FLAP LT WING (AI) WAS REPAIRED PER SRM 51-70-10-2R-0.
